Was given Bactrim for a UTI, took 2 doses, then spiked a fever of 101.5°, had a horrible headache, neck stiffness and now can barely move because my joints hurt so bad. Is there any way to reverse these symptoms?
Call your dr. You will need a different antibiotic for one thing. The other thing I'm worried about is its not from the bactrim but the uti. Bactrim can cause joint pain the other things aren't really side effects.
You can be having an allergic reaction to the antibiotics. You need to call the doctor asap or go to the ER.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2014 • 1 answer
Updated 12 Apr 2015 • 1 answer
Updated 23 Apr 2015 • 1 answer
Posted 27 Oct 2015 • 1 answer
Updated 2 Mar 2018 • 1 answer